Universidad Complutense de Madrid
E-Prints Complutense

Abstract and Concrete Logarithmic Interpolation Spaces

Impacto

Downloads

Downloads per month over past year

Cobos, Fernando and Fernández-Cabrera, Luz M. and Triebel, Hans (2004) Abstract and Concrete Logarithmic Interpolation Spaces. Journal of the London Mathematical Society. Second Series, 70 (1). pp. 231-243. ISSN 0024-6107

[img] PDF
Restringido a Repository staff only

178kB

Official URL: http://journals.cambridge.org/action/displayFulltext?type=1&inline=Y&fid=236082&jid=JLM&volumeId=70&issueId=01


URLURL Type
http://www.oxfordjournals.org/Publisher


Abstract

A procedure is given to reduce the interpolation spaces on an ordered pair generated by the function parameter tθ (1 + |log t|)−b to the classical real interpolation spaces. Applications are given for Lorentz–Zygmund function spaces, Besov spaces of generalized smoothness and Lorentz–
Zygmund operator spaces.


Item Type:Article
Uncontrolled Keywords:Function Parameter; Besov-Spaces; Lorentz; Sobolev
Subjects:Sciences > Mathematics > Numerical analysis
ID Code:15060
Deposited On:03 May 2012 09:22
Last Modified:14 Jun 2018 13:58

Origin of downloads

Repository Staff Only: item control page